# SDR AALA202009229001

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 52,119 hours, 32,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EMERGENCY EXIT SIGN LIGHT AT R1 DOOR WITH SOME BURNED OUT BULBS.  RELAMPED EXIT SIGN LIGHT AT R1 DOOR IN REF TO AMM 33-51-17-000-000 AND 33-51-16-400-001.
